# SDR ABXA020256

- Difficulty date: October 21, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 70,633 hours, 82,494 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flange
- Part number: 9957536U13
- Condition: Cracked
- Location: Right Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD FIXED VANE GOUGED ON UPPER SURFACE DUE TO CRACKED ATTACH ANGLE. REPLACED FIXED VANE AND CRACKED VANE ATTACH ANGLE IAW DC-9 SRM 51-30-05 AND DC-9 MM 27-51-03-2-0002.
